Provably good solutions for the traveling salesman problem

Jünger, Michael and Reinelt, Gerhard and Thienel, Stefan (1994) Provably good solutions for the traveling salesman problem.
Published in: Zeitschrift für Operations-Research : ZOR ; mathematical methods of operations research Vol. 40 (2). pp. 183-217.

Abstract

The determination of true optimum solutions of combinatorial optimization problems is seldomly required in practical applications. The majority of users of optimization software would be satisfied with solutions of guaranteed quality in the sense that it can be proven that the given solution is at most a few percent off an optimum solution. This paper presents a general framework for practical problem solving with emphasis on this aspect. A detailed discussion along with a report about extensive computational experiments is given for the traveling salesman problem.


Actions:
Download: [img] Postscript
Download (560Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr92-114
Depositing User: Prof. Dr. Michael Jünger
Date Deposited: 27 Jun 2003 00:00
Last Modified: 19 Jan 2012 11:20
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/114